# SDR AALA201902049016

- Difficulty date: February 3, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 59,770 hours, 26,276 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Warning Message
- Condition: False Indication
- Location: Apu Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FIRE BOTTLE INDICATES DISCHARGED ON THE OVERHEAD PANEL.  INSPECTION OF APU BAY AND FOUND NO EVIDENCE OF A FIRE BOTTLE DISCHARGE.  TROUBLESHOT IAW TSM 26-22-00-810-806-A.  REMOVED AND REPLACED THE APU FIRE EXTINGUISHER BOTTLE IAW AMM 26-22-41.
